Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: horrible head feeling! Feels I have gotten worse!

Posted by AMY II on October 18, 1999, at 14:55:43

In reply to Re: horrible head feeling! Feels I have gotten worse!, posted by Brandon on October 18, 1999, at 14:05:04

> Hi Amy,
> You might have noticed from one of the posts above "phenytoin and Peyronies disease", that I started taking Dilantin a med prescribed for epilepsy for my depression and anxiety. I learned about this drug from a book written by Jack Dreyfus a successful stock broker who himself benefitted from dilantin for his depression. In this book there are a listing of many studies done on this drug for numerous disorders. One of them is successful remission of flashbacks...visual and auditory hallucinations from LSD. It is as follows...
> Thurlow and Given
> Canadian Medical Journal circa 1971
> Reported succesful treatment with PHT (phenytoin aka Dilantin) in two cases of flashbacks (recurrent visual and auditory hallucinations after LSD).
> In one of the cases a patient had been experiencing flashbacks five months after discontinuance of all hallucinogenic drugs. She was given chlorpromazine 25 tid, with moderate diminution in the intensity and frequency and affective component of her flashbacks. Hallucinations continued to occur, but were less terrifying. Chlorpromazine was discontinued and the previous level of flashbacks returned after 24hrs.
> PHT (Dilantin) was instituted 100mg tid (three times daily) Within 48hrs. she noted a very marked reduction in all types of flashbacks.
> In the other case 100mg. of PHT inravenously terminated a flashback while in progress.
> If this is confusing or you have any questions dont hesitate to ask. This must be a terrifying experience for you and we are all pulling for you. I'm sorry I didnt go into much detail but I will later if you are curious.
> Hope this helps...Brandon

Brandon I am interested in more. please,any info you have for anything will be greatly appreciated i am trying to help my doc help me ya know? And Katie I have been toa doc, several in fact/ they all say it is anxiety. If it is this has got to be the worse case i have ver heard of. Benzos did seem to help. If anyone is interested they can read "dialted eyes! weird feeling in my head" posted 9/22/99 under AMY II Dove had some interesting info she found and tell me what you think. Thank you by the way Dove for your help. It seems as though i don't care about becoming addicted to a med if it works just let me have it i will deal with withdrawal symptoms later on inlife once this is gone ANY DAY than deal with this. I mean come on give me a break. Thanks for pulling for me and I will keep you posted on this $Y*#$@#* crazy life i have been forced to live lately. Lets all hope i dont go into a complete schizo state huh? :)
all your info is so appreciated really, I need all the support and help finding info for this that i can obviously my doc doesn't have time to look into some "drug case" Even though I am not a drug addict of any sort. I made a mistake and have been paying for it for six months. brandon, please more info, Thanks, Dazed and confused, AMy II




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMY II thread:13368